# SDR 97ZZZX2994

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo Bolts
- Condition: Loose
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - DURING GV ZONAL INSPECTION, FOUND EVIDENCE OF LOOSE JO BOLTS AT RIB ZERO AND RIB 2, LT/RT.  REPORT FINDINGS TO AVRO/AIR.  REPLACEMENT REQUIRED PER RIL HC571H9033.  REMOVED AND REPLACED JO BOLTS ON RIB ZERO AND RIB 2, LT AND RT, STRINGERS 1-7 PER RIL HC571H9033.  REF W/C'S; J120, J121, J122 , J123, J116, AND J117.
